# SDR DLM88101017

- Difficulty date: April 27, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N937DL
- Make and model: Doug MD-88
- Aircraft serial: 49810
- Aircraft time: 56,187 hours, 42,953 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE CHECK FOUND EMERGENCY EXIT LIGHTS OUT FROM ROW 31-36 INOP.  FOUND A QUICK DISCONNECT BETWEEN 36D AND 37D BROKEN.  REPAIRED QUICK DISCONNECT.  OPERATIONAL CHECK OF LIGHTS IS NOW GOOD.
